MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Chemical Problem (2893); Improper Chemical Reaction (2952); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with lpa2 (lipoprotein a) on a cobas pro c 503 analytical unit.No questionable results were reported outside of the laboratory.The customer had been running samples in duplicate due to ongoing issues.The sample initially resulted in a lipoprotein a value of > 67 mg/dl accompanied by a data flag.The sample was repeated with a x3 automatic dilution, resulting in a lipoprotein a value of 63 mg/dl.The sample was repeated a second time, resulting in a lipoprotein a value of 131 mg/dl.The sample was repeated three additional times, resulting in lipoprotein a values of 71 mg/dl, 65 mg/dl, and 65 mg/dl.The sample was repeated twice on a second analyzer, resulting in lipoprotein a values of 73 mg/dl and 64 mg/dl.The sample was repeated two additional times on the second analyzer on 16-oct-2023, resulting in lipoprotein a values of 66 mg/dl and 63 mg/dl.The value of 63 mg/dl was deemed correct.
 
Additional Manufacturer Narrative
The last calibration performed on 19-sep-2023 was ok and there were no alarms.Quality controls recovered within range.There was no indication of a reagent or instrument performance issue.The field service engineer stated that previous instrument checks passed.Precision studies were performed and these recovered within acceptable ranges.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
LPA2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18144316
Report Number1823260-2023-03617
Device Sequence Number7609633
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08106126190
Device Lot Number705510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown